# SDR ASAA2017030620083

- Difficulty date: March 6, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 30,933 hours, 9,275 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BACDWG453A2610
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 140CF HAS MINOR CORROSION ALONG EDGE. GROUNDED - YES. FABRICATED NEW PANEL IAW BAC DWG 453A2610. APPLIED FINISHES IAW SRM 51-20-01. AUTHORITY TO FAB CARGO FLOOR PANELS IAW GPM 05-00-85 4.A.2.
